Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    59
  • views
    8435

My Derm Has Disappeared?

blueberrie

311 views

I sent my derm an email, explaining how i felt after a phone call where she told me Id have to wait another 2 months before even considering going for accutane (taking the blood tests etc). Basically i have to be on the pill to get accutane at all, which I don't want to do in vain. Therefore i was asking her why they didn't check my blood before I had to go on the pill, in case I'm not a candidate for accutane anyway. I also explained how i felt emotionally. And how disappointed I am that I have to wait 2 months, because she told me 1 month earlier. I can barely wait a day. It's been over a week since i sent the email and I haven't heard anything at all from her. Not sure what to do I sent another email asking if she'd got my other one. still no reply. what to do? why isn't she answering my email? :(



4 Comments


Call her then she has to answer haha, they make chicks go on the pill because of the birth defects it can cause but u know that already. They have to take extra precautions with chicks so takes longer. It's just protocol try not to stress.

Share this comment


Link to comment

yeah but the pills starts working on day one so i don't get it. I tried emailing 3 times and calling once. I don't have her number, have to go through the reception etc. same with emails and they're usually pretty quick with answering (same day or the next) but now its been 11 days.

maybe she's gone on holidays haha

Share this comment


Link to comment

Hey blueberrie, it is really discouraging to wait another day :-( I have managed to be nearly cyst/nodule/acne free by being on ortho-tricycline. When I went off of it in high school, I broke out horribly so that I needed accutane. I believe the birth control will help you greatly, however others experience acne worsening. Anyways, FOR ME birth control has been a life saver. You just need to be careful which birth control you take. I am sensitive to progesterone, so some forms of birth control have higher progesterone (which is dumb because progesterone gets you pregnant) and broke out horribly even cysts on my back. Then I switched back to ortho.

Anyways, pm me anytime. Please don't be mistaken that accutane is a miracle drug and going to solve all your problems. A lot of acne happens because of foods we eat, stress, lack of sleep, and unhealthy life-style. I know this because acne came back a month after accutane, and I have had to change all those things like diet, sleep, exercise, topicals, to get clear skin. :-)

Share this comment


Link to comment

Hi :)

It is hey!!

what's the pill you're taking called? ortho-tricycline? I'll have to google that!

I've tried 4 different ones and none of them have helped at all. Actually some of them made my acne even worse. So i don't have my hopes up for these ones either, just take them because i have to in order to get accutane. did you experience any bad side effects while on accutane or longterm ones after finishing?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×